Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2017 | Journal Article | LibreCat-ID: 45589
Kesternich, Martin, et al. “On the Performance of Rule-Based Contribution Schemes under Endowment Heterogeneity.” Experimental Economics, vol. 21, no. 1, Springer Science and Business Media LLC, 2017, pp. 180–204, doi:10.1007/s10683-017-9535-2.
LibreCat | DOI
 

Filters and Search Terms

issn=1386-4157

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed